# SDR SWAA2022012117712

- Difficulty date: May 3, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 37,056 hours, 25,549 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR BOARD 222DF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / DAMGED FLOOR PANEL 222DF WAS REPLACED WITH A SERVICABLE PART IAW SRM 51-10-02-0G-0 PAR 9.
